SOME FAMILIES OF GENERATING FUNCTIONS FOR THE q-KONHAUSER POLYNOMIALS

Şekeroǧlu, Burak, Taşdelen, Fatma, Srivastava, H. M. . Taiwanese Journal of Mathematics 2008. 12 (3) :841-850

Locate this article in:

Bibtex

@article{CIS-482881,
  Author = {Şekeroǧlu, Burak and Taşdelen, Fatma and Srivastava, H. M.},
  Title = {SOME FAMILIES OF GENERATING FUNCTIONS FOR THE q-KONHAUSER
 POLYNOMIALS},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {12},
  Number = {3},
  Year = {2008},
  Pages = {841--850},
  Keywords = {}
}

Similar articles